# SDR CA120329001

- Difficulty date: March 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW FELT YAW MOVEMENT AS ENGINE NR 2 TORQUE DROPPED TO 30 PERCENT FOR A MOMENT THEN CAME BACK TO NORMAL.  THE CREW OPTED TO TURN AND LAND BACK AT THE POINT OF DEPARTURE. TROUBLESHOOTING IS FOCUSING ON A POSSIBLE FAULTY NH SPEED SENSOR.
